# SDR DXTA2025092905074

- Difficulty date: September 24, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 4,406 hours, 2,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER LOWERING THE GEAR FOR LANDING, WE GOT A GEAR DISAGREE RIGHT ANNUNCIATOR ON THE RIGHT GEAR ,WE ABORTED THE APPROACH AND CLIMBED TO A SAFE ALTITUDE..WE DID THE GEAR DISAGREE R  AND THEN LOOKED AT TABN1... WE ELECTED TO RECYCLE THE GEAR UP THEN DOWN WITHOUT BLOWING THE GEAR DOWN, WE THEN GOT  A NORMAL ALL THREE GREEN GEAR LIGHTS AND LANDED   CHECKED UPLOCK SWITCH WIRING AND FOUND CONNECTIONS TO BE CLEAN, NO RECESSED PINS AND CONTINUITY CHKS GOOD. STOWED GEAR IN UP POSITION FOR SEVERAL HOURS WHILE OCCASIONALLY SPRAYING SWITCH WITH FREEZE SPRAY. WHEN GEAR WAS LOWERED NO FAULT FOUND. WATCHED LIVE DATA ON CMC WHILE ACTUATING THE PLUNGER SWITCH AND FOUND RH UPLOCK SWITCH TO HAVE MULTIPLE CLICKS WHEN ACTUATING WHEREAS LH UPLOCK SWITCH AND OTHER AIRCRAFT ONLY HAVE ONE CLICK. THE MORE THE SWITCH IS ACTUATED THE SMOOTHER IT BECOMES. REPLACE RH UPLOCK SWITCH P/N: 65-430087. REFER TO SQUAWK 5.38 FOR REPLACEMENT OF RH UPLOCK SWITCH. REMOVED FAULTY RH MLG UPLOCK H/A P/N: 6948101-3 AND INSTALLED NEW RH MLG UPLOCK H/A P/N: 6948101-3 IAW MM 32-32-25. ADJUSTED RH MLG UPLOCK SWITCH IAW MM 32-32-00. PERFORMED LANDING GEAR OPS CHECK IAW MM 32-00-00. OPS CHECK GOOD.
